# SDR SWIA2020040149806

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE BACK UP SILL BETWEEN FS319.00 AND FS333.00 AT STRINGER 21L HAS MULTIPLE  LOCATIONS OF CORROSION. (MARKED)         (C-CHECK)   RO:3/29/2020 INSTALLED NEW BACK UP SILL (P/N SH670-31822-1) BETWEEN FS319.00 AND FS333.00 AT STGR 21L PER BOMBARDIER DWG AND CRJ700 SRM. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD.
